Volume 19, Number 1
Preview Issue Next Issue

full paper access

Hiroshi Fujita

J. Comp. Math., 19 (2001), pp. 1-8

Preview Full PDF 129 184 Article preview

full paper access

Luis Vazquez and Salvador Jimenez

J. Comp. Math., 19 (2001), pp. 9-14

Preview Full PDF 96 151 Article preview

full paper access

Arieh Iserles

J. Comp. Math., 19 (2001), pp. 15-26

Preview Full PDF 121 176 Article preview

full paper access

Michal Krizek

J. Comp. Math., 19 (2001), pp. 27-34

Preview Full PDF 101 157 Article preview

full paper access

Ya Xiang Yuan

J. Comp. Math., 19 (2001), pp. 35-40

Preview Full PDF 121 172 Article preview

full paper access

Tao Tang, Wei Min Xue and Ping Wen Zhang

J. Comp. Math., 19 (2001), pp. 41-54

Preview Full PDF 120 173 Article preview

full paper access

Jia Chang Sun

J. Comp. Math., 19 (2001), pp. 55-66

Preview Full PDF 124 181 Article preview

full paper access

Ping Bing Ming and Zhong Ci Shi

J. Comp. Math., 19 (2001), pp. 67-76

Preview Full PDF 121 175 Article preview

full paper access

De Hao Yu and Ji Ming Wu

J. Comp. Math., 19 (2001), pp. 77-86

Preview Full PDF 125 167 Article preview

full paper access

Jin Chao Xu and Lung An Ying

J. Comp. Math., 19 (2001), pp. 87-100

Preview Full PDF 121 174 Article preview

full paper access

Ben Yu Guo and He Ping Ma

J. Comp. Math., 19 (2001), pp. 101-112

Preview Full PDF 120 169 Article preview

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80